# SDR ASOA201612191312

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 35,674 hours, 26,182 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: MM67037189001
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND ANGLE CRACKED IN LT PYLON, INBOARD AFT CORNER TRAILING EDGE. REPAIRED LT PYLON INBD AFT CORNER TRAILING EDGE ANGLE IAW EC/TC SNIEO MM670-37189 S01 AND SNIEO MM670-37189 S01.
